MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS 24 CONTOUR; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS 24 CONTOUR; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI24R(CS)
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on 01 november 2019.
 
Event or Problem Description
It was reported that the patient's device was explanted (date not reported) due to non-device related medical issues.
 
Additional Manufacturer Narrative
This report is submitted january 2, 2020.(b)(4).

Brand Name
NUCLEUS 24 CONTOUR
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key9264605
Report Number6000034-2019-02229
Device Sequence Number19470512
Product Code MCM
UDI-Device Identifier09321502002349
UDI-Public(01)09321502002349(11)110510(17)130509
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/09/2013
Device Model NumberCI24R(CS)
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2019
Initial Date Received by Manufacturer 10/11/2019
Supplement Date Received by Manufacturer12/06/2019
Initial Report FDA Received Date10/31/2019
Supplement Report FDA Received Date01/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;